# SDR 96ZZZX4864

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Sheath
- Part number: R8106403
- Condition: Missing
- Location: Lt Propeller
- Part time: 4,102 hours
- Component: Hamstd, SFA13M1OA
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW REPORTED SEVERE VIBRATION FROM THE LEFT PROPELLER ALONG WITH TORQUE FLUCTUATIONS.  DURING INSPECTION OF LEFT PROPELLER, FOUND ONE BLADE WITH ITS LEADING EDGE NICKEL SHEATH MISSING.  BLADE WAS REMOVED AND REPLACED WITH SATISFACTORY RESULTS AFTER RUN-UP.
